# SDR DHL9672251C

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AT FUSELAGE INTERIOR NOSE W/W BOX CORROSION AND BARE METAL AT TOP LEFT SIDE AT STA 329.  REMOVED STIFFENERS, CUT OUT TOP SKIN, INSTALLED NEW SKIN AND DOUBLER PER SRM 51-10-2 . INSTALLED STIFFENERS, SKIN 14 BY 25, DOUBLER 16 BY 25.
